# SDR DALA1121279870

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STA 1116 HAS CORROSION ON LOWER AFT FLANGE SPLICE ANGLE BETWEEN LONG 28L AND LONG 30. FOUND SPLICE OUT OF LIMITS IAW DC9 SRM 53-01. REMOVED SPLICE IAW DC9 SRM 51-30-5. FABBED NEW SPLICE FROM 7075-0 .050. HEAT TREATED TO TO 7075T6 ON TRAVELER 2496 NO1489 AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-2 & 51-30-5 P-205 Q-948 490448.
